# SDR NSVA2010100

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 37,126 hours, 43,671 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG OIL PRESS LIGHT ON TAKEOFF ROLL (FLUCTUATING OIL PRESSURE); REJECTED AT LESS THAN 50 KNOTS.  SERVICED NR 1 ENG, ADDED 2.0 QTS.  PERFORMED OPS CHECK ON ENGINE RUN IAW SAAB MM 12-10-79.  SYSTEM OPS CHECKED GOOD.
